After my last major spinal operation i was put on 1500 milagrams 3times daily i after 7yrs want to come off this iwas on endep 100mg at night stoped that 4yrs ago still on physptone 60mg x3daily and efexor anti depression i have bee told today after by my mother i was treated for depression in 1970's but with no help and as i dont think it was a real medical care issue then i want to get off gabapentne as im becoming more withdraw and am basically liveing in my bedroom and just losing my life can anyone related to this offer any thoughts and ideas for me to assist me with this .my injuries are spinal fusions at 3levels s1 l5 l4 l3 and my upper shoulders and neck with limited movement to neck i was a boiler maker welder where i was injured my muscular body is now a sack i tried the phsyo acupuncture meditation but gabapentin helped but time i want my life back mick
mic 070; The dose your on you don't just stop it must be tapered off of with the help of your doctor and this might be doing more for the pain and nerve feeling than you know,So you must talk with your doctor first and make sure it is in your best interest and explain to the doctor about what all is going on. But more important it can take awhile to get off of this medication it can not just be stopped or you well get many different withdrawals. Also. it could be something else would work better or a dose adjustment. So please be very careful there is no hurry with as long as you have been on it. Best wishes. Chuck1957
Morning Mic70; Just want to let you know many doctors on some of these medications did not even know that they need to be tapered off of. And though we were nuts. I see no problems with you continuing all the others.But please no matter what your doctor says You tell the doctor you want to be tapered down on the Gabapentin and after 7 years on your dose it is not going to be fast and for your sake the slower the better.It may be doing more for your nerve pain than you think so you may get down to a point that the pain starts to act up then you well know this is about as far down as I want to go for now.When I was on 2700 mg twice daily I was very lucky and you might be to I had very few side effects or withdrawal from it.But when I did get off of it completely I did not feel anymore pain then I did when I was on it.But that does not mean that is going to happen for you And I am also taking EFFEXOR and I swear by it. keeps me level and really helps my pain where I was able to go way down on the narcotic type pain medications and have a pretty clear head. But we all metabolise medication differently so it is very Importaint that the doctor starts your decrease slowly with the dose your on it would not surprise me if you have to take around 4 to 6 months to come off of it.if it is done right and your body and such well let you know.Just remember that if you get to a point where pain is much worse than that is close to the dose of Gabapentin you want to be on. Good luck hope all works out for you. Chuck1957
- Gabapentin Information for Consumers
- Gabapentin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Gabapentin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am on 60mg of Cymbalta and its too expensive. I have spinal stenosis and also take gabapentin 600?
Posted 6 Apr 2014 • 2 answers
Posted 21 Jun 2015 • 3 answers
Serious reaction I had a serious reaction from diazepam and worry that gabapentin might do the same?
Posted 11 Oct 2015 • 2 answers
Posted 27 Mar 2016 • 5 answers
Posted 17 Aug 2016 • 3 answers